# SDR ASAA0995913

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46001
- Part serial: 000862
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER LOWER SURFACE SKIN HAS 2 EA OUT OF LIMITS DENTS 6.75 AND 7 INCHES FROM I/B END 10 INCHES FORWARD OF AFT END.   REPAIRED IAW SRM 51-70-01.
